Axel Munk
Axel Munk
Felix Bernstein Professor for Mathematical Statistics, Universität Göttingen and Max Planck Fellow
Email verificata su math.uni-goettingen.de - Home page
TitoloCitata daAnno
Box-type approximations in nonparametric factorial designs
E Brunner, H Dette, A Munk
Journal of the American Statistical Association 92 (440), 1494-1502, 1997
2031997
Convergence rates of general regularization methods for statistical inverse problems and applications
N Bissantz, T Hohage, A Munk, F Ruymgaart
SIAM Journal on Numerical Analysis 45 (6), 2610-2636, 2007
1802007
Estimating the variance in nonparametric regression—what is a reasonable choice?
H Dette, A Munk, T Wagner
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 1998
1641998
Intrinsic shape analysis: Geodesic PCA for Riemannian manifolds modulo isometric Lie group actions
S Huckemann, T Hotz, A Munk
Statistica Sinica, 1-58, 2010
1612010
Multiscale change point inference
K Frick, A Munk, H Sieling
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 2014
1482014
Consistencies and rates of convergence of jump-penalized least squares estimators
L Boysen, A Kempe, V Liebscher, A Munk, O Wittich
The Annals of Statistics 37 (1), 157-183, 2009
1262009
Testing heteroscedasticity in nonparametric regression
H Dette, A Munk
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 1998
1111998
Self-consistent residual dipolar coupling based model-free analysis for the robust determination of nanosecond to microsecond protein dynamics
NA Lakomek, KFA Walter, C Farès, OF Lange, BL de Groot, H Grubmüller, ...
Journal of biomolecular NMR 41 (3), 139, 2008
1082008
An unbiased test for the bioequivalence problem
LD Brown, JTG Hwang, A Munk
The annals of Statistics, 2345-2367, 1997
1061997
Validation of linear regression models
H Dette, A Munk
Annals of Statistics, 778-800, 1998
951998
Hidden Markov models for circular and linear-circular time series
H Holzmann, A Munk, M Suster, W Zucchini
Environmental and Ecological Statistics 13 (3), 325-347, 2006
912006
Consistency and rates of convergence of nonlinear Tikhonov regularization with random noise
N Bissantz, T Hohage, A Munk
Inverse Problems 20 (6), 1773, 2004
882004
Nonparametric comparison of several regression functions: exact and asymptotic theory
A Munk, H Dette
The Annals of Statistics 26 (6), 2339-2368, 1998
861998
Global models for the orientation field of fingerprints: an approach based on quadratic differentials
S Huckemann, T Hotz, A Munk
IEEE Transactions on Pattern Analysis and Machine Intelligence 30 (9), 1507-1519, 2008
822008
Contributions of empirical and quantile processes to the asymptotic theory of goodness-of-fit tests
E Del Barrio, JA Cuesta-Albertos, C Matrán, S Csörgö, CM Cuadras, ...
Test 9 (1), 1-96, 2000
772000
On difference‐based variance estimation in nonparametric regression when the covariate is high dimensional
A Munk, N Bissantz, T Wagner, G Freitag
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 2005
762005
Non‐parametric confidence bands in deconvolution density estimation
N Bissantz, L Dümbgen, H Holzmann, A Munk
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 2007
732007
Identifiability of finite mixtures of elliptical distributions
H Holzmann, A Munk, T Gneiting
Scandinavian journal of statistics 33 (4), 753-763, 2006
732006
Nonparametric validation of similar distributions and assessment of goodness of fit
A Munk, C Czado
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 1998
721998
Iteratively regularized Gauss–Newton method for nonlinear inverse problems with random noise
F Bauer, T Hohage, A Munk
SIAM Journal on Numerical Analysis 47 (3), 1827-1846, 2009
642009
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20